Switching networks for bidirectional telephone systems. / Mitchell, Chris J; Wild, Peter R.

In: Ars Combinatoria, Vol. 25A, 1988, p. 89-94.

Research output: Contribution to journalArticle

Published

Documents

Links

Abstract

We consider two-stage bidirectional switching networks which have a minimum of switches. Results on the structure of such networks in terms of the number of switches per crosswire are established.
Original languageEnglish
Pages (from-to)89-94
Number of pages6
JournalArs Combinatoria
Volume25A
Publication statusPublished - 1988
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 881878